I am 63 and had catarct surgery about 18 months ago. My eyes hurt at night after watching t.v or being on my computer. They feel like they have something in them and at times they burn. There is also constant watering of the eyes. Not tearing but just a wet sensation. I went to the eye surgeon last week and he told me to use refresh eye drops and take omega oil capsules made for the eyes by thera tears. Well it is not working. I have not seen hardly anything up close, even with glasses since the surgery. I had very strong near sightedness before the surgery, so after the surgery the doctor said that he had to remove almost all of my close up vision, so that I could see far away. I still have to wear glasses as my vision is only 20/30 without glasses. I tried trifocals at first and could not see out of them, so I have had two more pair of glasses, bifocals by three different eye doctors. I was going to sue them but the lawyer told me last week that medical malpractice was only 1 year after the surgery. They have ruined my eyes and I guess I will have to learn braille and get a seeing eye dog for I feel like pulling my eyes out. The thing that bothers me the most is the constant wet eyes. I was wondering if progressive lenses would help instead of bifocals since I spend a lot of time on my computer but I did before the surgery and never had any problems.
The eye specialist who gave me the drops and the omega capules said that there might be something else he could do but since I am on medcaid it would not pay for it. I am glad I found others who know what complications feel like after the surgery. I only had one small cataract in my left eye and none in my right eye but he when I got the surgery the doctor asked me if I wanted both eyes to match and I said sure.. I would give a million dollars if I had it to get my regular eyes back, I wish I would never have had this cataract surgery. Can you tell me anything to do to aleviate the eye watering, Doctor. thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.